Duality of “Some Famous Integral Transforms” From the Polynomial Integral Transform

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-55 Number-5
Year of Publication : 2018
Authors : Priti Chaudhary, Pawan Chanchal, Yogesh khandelwal, Hosiyar sing
  10.14445/22315373/IJMTT-V55P545

MLA

Priti Chaudhary, Pawan Chanchal, Yogesh khandelwal, Hosiyar sing "Duality of “Some Famous Integral Transforms” From the Polynomial Integral Transform", International Journal of Mathematics Trends and Technology (IJMTT). V55(5):345-349 March 2018. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this article, we derive multiplicity relation between polynomial integral transform, sumudu, Fourier and mellin integral transforms. We will obtain useful relations of polynomial integral transform and other integral transforms. Fourier integral transform and mellin integral transform can be very difficult to apply in many situations due to its complex nature. The relation between these transforms is more convenient to derive. We will show that polynomial integral transform and Laplace integral transform are equivalent to each other. We can obtain some interesting results in the forms of theorems and these results have been proven. We are taking advantage from the duality relation of mellin and Laplace integral transform for obtaining the results. It will be helpful for solving many problems of science and technology.

References
1. Hassan Eltayeb and Adem kilicman, A Note on the Sumudu Transforms and differential Equations, Applied Mathematical Sciences, VOL, 4,2010, no.22,1089-1098
2. Hassan ELtayeh and Adem kilicman, on Some Applications of a new Integral Transform, Int. Journal of Math. Analysis, Vol, 4, 2010, no.3, 123-132.
3. Z.H.Khan andW.A.Khan.N-transform properties and applications. NUST Jour of Engg Sciences.Vol 1 No.1 2008 pp 127-133.
4. Joel.L.Schiff.Laplace transform Theory and Applications. Auckland, New-Zealand.Springer-2005.
5. Al-Omari, S. K. Q. On the applications of Natural transform, International Journal of Pure and Applied Mathematics, 85 (4) , 729 -- 744 (2013).
6. Aghili, B. Salkhordeh Moghaddam, Laplace transform Pairs of Ndimensions and second order Linear partial differential equations with constant coefficients , Annales Mathematicae et Informaticae, 35 (2008),pp,3-10.
7. Benedict Barnes,Polynomial Integral Transform for Solving Differential Equations, EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS Vol. 9, No. 2, 2016, 140-151,ISSN 1307-5543
8. Kilicman and Omran,Note on fractional Mellin transform and applications, SpringerPlus (2016) 5:100 DOI 10.1186/s40064-016- 1711-x

Keywords
Natural integral transform, Sumudu integral Transform, Laplace integral Transform, Fourier integral Transform, Mellin integral Transform..